Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 14
HTML articles powered by AMS MathViewer

Constructing subdivision rules from alternating links
Brian Rushton
Conform. Geom. Dyn. 14 (2010), 1-13
Published electronically: January 5, 2010
Fiber structure and local coordinates for the Teichmüller space of a bordered Riemann surface
David Radnell and Eric Schippers
Conform. Geom. Dyn. 14 (2010), 14-34
Published electronically: February 11, 2010
A tableau approach of the KSS nest
Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin
Conform. Geom. Dyn. 14 (2010), 35-67
Published electronically: February 18, 2010
Cubic polynomial maps with periodic critical orbit, Part II: Escape regions
Araceli Bonifant, Jan Kiwi and John Milnor
Conform. Geom. Dyn. 14 (2010), 68-112
Published electronically: March 9, 2010
Lattès maps and finite subdivision rules
J. W. Cannon, W. J. Floyd and W. R. Parry
Conform. Geom. Dyn. 14 (2010), 113-140
Published electronically: April 28, 2010
Stratification and coordinate systems for the moduli space of rational functions
Masayo Fujimura and Masahiko Taniguchi
Conform. Geom. Dyn. 14 (2010), 141-153
Published electronically: May 5, 2010
Construction of vector fields and Riccati foliations associated to groups of projective automorphisms
Fabio Santos and Bruno Scárdua
Conform. Geom. Dyn. 14 (2010), 154-166
Published electronically: June 2, 2010
Checking atomicity of conformal ending measures for Kleinian groups
Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann
Conform. Geom. Dyn. 14 (2010), 167-183
Published electronically: June 30, 2010
A note to “Mappings of finite distortion: formation of cusps II”
Pekka Koskela and Juhani Takkinen
Conform. Geom. Dyn. 14 (2010), 184-189
Published electronically: July 15, 2010
Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”
Araceli Bonifant, Jan Kiwi and John Milnor
Conform. Geom. Dyn. 14 (2010), 190-193
Published electronically: July 26, 2010
Bounded outdegree and extremal length on discrete Riemann surfaces
William E. Wood
Conform. Geom. Dyn. 14 (2010), 194-201
Published electronically: August 2, 2010
Notes on complex hyperbolic triangle groups
Shigeyasu Kamiya, John R. Parker and James M. Thompson
Conform. Geom. Dyn. 14 (2010), 202-218
Published electronically: August 30, 2010
Combinatorial rigidity for some infinitely renormalizable unicritical polynomials
Davoud Cheraghi
Conform. Geom. Dyn. 14 (2010), 219-255
Published electronically: September 15, 2010
On dynamical Teichmüller spaces
Carlos Cabrera and Peter Makienko
Conform. Geom. Dyn. 14 (2010), 256-268
Published electronically: October 13, 2010
The Horofunction boundary of the Heisenberg Group: The Carnot-Carathéodory metric
Tom Klein and Andrew Nicas
Conform. Geom. Dyn. 14 (2010), 269-295
Published electronically: November 17, 2010
Deformations of the modular group as a quasifuchsian correspondence
Shaun Bullett
Conform. Geom. Dyn. 14 (2010), 296-321
Published electronically: November 18, 2010
Quasiregular mappings of polynomial type in $\mathbb {R}^{2}$
Alastair Fletcher and Dan Goodman
Conform. Geom. Dyn. 14 (2010), 322-336
Published electronically: November 23, 2010
Lattès-type mappings on compact manifolds
Laura Astola, Riikka Kangaslampi and Kirsi Peltonen
Conform. Geom. Dyn. 14 (2010), 337-367
Published electronically: December 29, 2010